Wednesday, August 30, 2006

Random Question

I took a Claritin-D for my allergies this morning and feel like a million bucks. Here's the question...

Were my allergies making me lethargic or is the Claritin-D making me high?

9 comments:

pokerboss said...

If you decide it's the latter, let us know. I need to stock up.

Laurie said...

Pokerboss - I'll let you know.

Sophmom said...

Pseudophedrine hydrochloride is the "D" (as in "decongestant" to Claritin's branded antihistamine). So, to answer your question: pseudophedrine is a mild central nervous system stimulant. If you're sensitive to such things, it could seem like a bit of a "high".

Jen T. (that's me) said...

Man, I feel like such a loser. Claritin-D does nothing for me.

Zina said...

I think the allergies make you lethargic.

Don said...

Simple answer is both are correct, the allergies are making you lethargic, and the drugs are making you energetic, in two ways, relieving the part of your body that is effected by the allergies, and as Sophmom said, the D is juicing you some.

Don Bell, PA - Emergency and Cardiac Care

Laurie said...

Sophmom - There you go, Pokerboss.

Jen - Not to worry. Now, I'm tired again. ((yawn))

Zina - Don (see below) says it's both.

Don - I knew some brilliant blogger(s) would have the answer. Thanks everybody!!

Lorna said...

Guys, the right answer is:

You, lethargic? Pshaw!!

Laurie said...

Lorna - You win the mystery prize!